MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0132
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Deliver Energy (1211); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that versacross access solution selected for use.During procedure, it was tried to cross the septum and unable to process across the septum when activated by the generator.They were not aware of the procedure at that point crossing the septum.Therefore, the procedure was completed successfully by using different device, same model.No patient complication was reported.The device is expected to return for analysis.
 
Event or Problem Description
It was reported that versacross access solution selected for use.During procedure, it was tried to cross the septum and unable to process across the septum when activated by the generator.They were not aware of the procedure at that point crossing the septum.Therefore, the procedure was completed successfully by using different device, same model.No patient complication was reported.The device is expected to return for analysis.It was further reported that there was no difficult anatomy noted during the case which may have contributed to the issue.There was no difficulty/resistance felt when tracking the wire up/dropping down onto the septum.On fluoro, it was confirmed that the wire was exposed from the sheath 1-3mm.There was 3 times crossing attempted.No one remember whether there was error code or not, but it just made the audible noise it wasn't working.
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated field describe event or problem (b5) in section b - adverse event or product problem and device codes (f10 and h6), in sections f - user facility / importer report information and h - device manufacturers only.The device has been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
The device has been received for analysis.Upon receipt at our post market quality assurance laboratory, the versacross rf wire was visually inspected and no damage was noted, and due to its condition, it appears to be not used.The device passed also the functional test, as the rf wire successfully punctured tissue through benchtop tissue test.Finally, the rf wire passed the dimensional test since electrode height and gap passed all dimensional criteria.Therefore, the reported allegation of failure to cross are not confirmed as rf wire successfully delivered the rf energy and crossed the tissue during bench top testing.The issue was not replicated during the bench top testing.
 
Event or Problem Description

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23480411
Report Number2124215-2025-80009
Device Sequence Number10252367
Product Code DXF
UDI-Device Identifier00685447019879
UDI-Public(01)00685447019879(17)280401(10)36983861
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0132
Device Catalogue NumberVXSK0132
Device Lot Number0036983861
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/07/2025
01/27/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/25/2025
02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown